MathSciNet Relay Station
MathSciNet bibliographic data
MR1160289 81Q50 (82B31)
Bogomolny, E.; Bohigas, O.; Lebœuf, P. Distribution of roots of random polynomials. Phys. Rev. Lett. 68 (1992), no. 18, 2726–2729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement